Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Painful blister in the tongue after the use of methamphetamine. Difficulty in swallowing, puffed up face. Suggestions?

ok for starters I m a heroin addict, and for the past 3 days i have been doing some methamphetamine and last night I could feel my tongue sta, should I be concernedrt to blister and then this morning I notice that it s a little hard to swallow and my throa is kind of swollen as well as my face is mildly puffed up . also around my eyes it looks like they ar whatee mildly bruised
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The painful blister in your tongue after the use of methamphetamine is likely due to the substance use. Difficulty in swallowing and puffed up face may also be related to the same condition. I also believe that you may be affecting your kidneys and damaging them to the point where you might need medical attention. I hope you consult a doctor as soon as you can to get to the path of recovery.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor